Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 174, NWS Birmingham, AL

April 12, 2008Clay County, Cleburne County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2008, 2:04 AM CDT for Clay County, Cleburne County, Talladega County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2008, 2:04 AM CDT (07:04 UTC)
Expired
Apr 12, 2008, 2:30 AM CDT
In force
26 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Cleburne County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-110 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 120704
SVRBMX
ALC027-029-121-120730-
/O.NEW.KBMX.SV.W.0174.080412T0704Z-080412T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 AM CDT SAT APR 12 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  EXTREME SOUTHWESTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TALLADEGA...CHILDERSBURG...

* UNTIL 230 AM CDT

* AT 204 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  LOCATED NEAR SYCAMORE...OR NEAR SYLACAUGA...AND MOVING NORTHEAST AT
  70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WALDO...CHANDLER SPRINGS AND 6 MILES SOUTHEAST OF TALLADEGA BY 215
  AM CDT...
  MT CHEAHA AND 6 MILES SOUTHEAST OF JENIFER BY 225 AM CDT...

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3358 8590 3348 8565 3313 8622 3327 8635
TIME...MOT...LOC 0704Z 232DEG 63KT 3326 8620

$$
1 follow-up statement
000 
WWUS54 KBMX 120725
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 AM CDT SAT APR 12 2008

ALC027-029-121-120730-
/O.CON.KBMX.SV.W.0174.000000T0000Z-080412T0730Z/
CLAY AL-TALLADEGA AL-CLEBURNE AL-
225 AM CDT SAT APR 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EXTREME SOUTHWESTERN CLEBURNE...EAST CENTRAL TALLADEGA AND
NORTHEASTERN CLAY COUNTIES...

AT 225 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR IRONATON...
OR ABOUT 11 MILES SOUTHWEST OF OXFORD...MOVING NORTHEAST AT 70 MPH.

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN SYLACAUGA  WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

LAT...LON 3348 8565 3337 8582 3338 8583 3336 8584
      3331 8592 3331 8594 3345 8608 3358 8590
TIME...MOT...LOC 0725Z 232DEG 63KT 3349 8585

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 11:52 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 11, 11:52 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 PM CDT FRI APR 11 2008

.UPDATE...06Z AVIATION DISCUSSION.

&&

.DISCUSSION...AN ACTIVE WEATHER PERIOD ACROSS CENTRAL ALABAMA BUT
ACTIVITY IS MUCH LESS ORGANIZED AND WEAKER THAN EARLIER. MANY
UPDATES MADE TO FORECAST DUE TO CANCELLATION OF COUNTIES FROM
WATCHES AND ALSO ADDING COUNTIES ACROSS EAST ALABAMA. DECISION WAS
MADE TO EXTEND SEVERE THUNDERSTORM WATCH FOR SOUTHERN COUNTIES AND
ADD SOME OF THE COUNTIES NEAR THE GEORGIA STATE LINE.

AT 9 PM...WEAKENING CONVECTIVE LINE WAS LOCATED FROM LINDEN...TO
BILLINGSLEY...TO LAFAYETTE. A FEW OF THE STORMS CONTINUE TO PULSE
AND UPPER 60S SURFACE DEWPOINTS FEED INTO THE LINE FROM THE SOUTH.
LINE HAS ALSO SLOWED DOWN CONSIDERABLY AS IT BECOME PARALLEL TO
UPPER FLOW. SEVERAL SURFACE BOUNDARIES ACROSS THE REGION WITH A
DEWPOINT OR DRYLINE ACROSS WEST ALABAMA AND MAIN SURFACE COLD FRONT
BACK NEAR MEMPHIS. SOUTHWEST FLOW ALOFT IS PULLING MID LEVEL CLOUDS
NORTHEAST ACROSS MISSISSIPPI AND ALABAMA...AND DO NOT EXPECT MUCH
CLEARING OVERNIGHT. FOG MAY ALSO BECOME AN ISSUE TONIGHT DUE TO
MOIST LOW LEVELS AND WEAK WINDS.

58/ROSE

&&

.AVIATION...06Z TAF DISCUSSION.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAKENING LINE OF
CONVECTIVE ACTIVITY WILL AFFECT MGM AND TOI THROUGH 09Z. BEHIND THIS
LINE AND AHEAD OF AN APPROACHING COLD FRONT...SCATTERED SHOWER
DEVELOPMENT...AND AN ISOLATED THUNDERSTORM...ARE EXPECTED. DUE TO
THE LIMITED NATURE...DID NOT INCLUDE MENTION AT ANY PARTICULAR TAF
SITE. WITH DECREASING CLOUDS COVER AND DIMINISHING WINDS...BR WITH
MVFR VISIBILITIES WILL BE POSSIBLE AT THE NORTHERN TAF SITES.
PERIODS OF LOWER VISIBILITIES WILL BE POSSIBLE. EXPECT A WIND SHIFT
TO THE WEST NORTHWEST WITH THE FRONTAL PASSAGE BY 09Z IN THE
WEST...AND BY 15Z IN THE EAST AND SOUTH...WITH CONTINUED DECREASING
CLOUDS THRU THE DAY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Apr 11, 11:23 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1123 PM CDT FRI APR 11 2008

ALZ011>015-017>050-121200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1123 PM CDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE SOUTH OF A LINE FROM
MOSSES...TO MONTGOMERY...TO AUBURN. THE STORMS ARE CAPABLE OF
PRODUCING WIND GUSTS UP TO 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL BRING BRISK WEST AND NORTHWEST WINDS TO CENTRAL
ALABAMA SATURDAY AND SUNDAY.  WINDS WILL LIKELY BE SUSTAINED BETWEEN
12 AND 18 MPH WITH GUSTS IN EXCESS OF 25 MPH. A LAKE WIND ADVISORY
MAY BE ISSUED.

MONDAY AND TUESDAY MORNINGS...COLD TEMPERATURES ARE POSSIBLE ACROSS
CENTRAL ALABAMA.  SOME LOCATIONS MAY SEE TEMPERATURES CLOSE TO
FREEZING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
NOT BE NECESSARY.

In the hours before

Special weather statement, Apr 11, 9:08 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT FRI APR 11 2008

ALZ033-040-120300-
DALLAS-PERRY-
908 PM CDT FRI APR 11 2008

...SIGNIFICANT WEATHER ALERT FOR DALLAS AND PERRY COUNTIES UNTIL 1000
PM CDT...

AT 907 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF SAFFORD...OR 9 MILES SOUTH OF
UNIONTOWN...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CENTRAL MILLS.
  BOGUE CHITTO.
  MARION JUNCTION.
  HAZEN.
  SKYHARBOR AIRPORT.
  POTTER STATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

16/JRA
Local storm report, Apr 11, 9:42 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     THORSBY                 32.92N 86.71W
04/11/2008  E48.00 MPH       CHILTON            AL   NWS EMPLOYEE

            DS

0615 PM     HEAVY RAIN       N CALERA                33.10N 86.75W
04/11/2008  E0.00 INCH       SHELBY             AL   ASOS

            OVER SHELBY COUNTY AIRPORT

0518 PM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
04/11/2008                   JEFFERSON          AL   AMATEUR RADIO

            TARRANT CITY 18-24 INCHES ON ROAD

0452 PM     FUNNEL CLOUD     BIRMINGHAM              33.53N 86.80W
04/11/2008                   JEFFERSON          AL   AMATEUR RADIO

            UNCONFIRMED TORNADO

0452 PM     HAIL             TRUSSVILLE              33.64N 86.59W
04/11/2008  E2.50 INCH       JEFFERSON          AL   AMATEUR RADIO

0442 PM     HAIL             4 NE BIRMINGHAM         33.57N 86.75W
04/11/2008  E2.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            I20 AND CRESTWOOD BLVD

0440 PM     TSTM WND DMG     PELHAM                  33.30N 86.79W
04/11/2008                   SHELBY             AL   AMATEUR RADIO

            TREES AND POWER LINES DOWN, ROYAL OAKS SD.

0436 PM     HAIL             CAHABA HEIGHTS          33.46N 86.73W
04/11/2008  E1.75 INCH       JEFFERSON          AL   TRAINED SPOTTER

            I-59 AND US 280

0436 PM     HAIL             CAHABA HEIGHTS          33.46N 86.73W
04/11/2008  E1.75 INCH       JEFFERSON          AL   TRAINED SPOTTER

0436 PM     HAIL             CAHABA HEIGHTS          33.46N 86.73W
04/11/2008  E1.75 INCH       JEFFERSON          AL   TRAINED SPOTTER

            NUMEROUS REPORTS

0431 PM     HAIL             BIRMINGHAM              33.53N 86.80W
04/11/2008  E1.75 INCH       JEFFERSON          AL   AMATEUR RADIO

0430 PM     HAIL             HOOVER                  33.39N 86.82W
04/11/2008  E1.00 INCH       JEFFERSON          AL   PUBLIC

0430 PM     HAIL             BIRMINGHAM              33.53N 86.80W
04/11/2008  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            HWY 150 AND LORNA ROAD

0430 PM     HAIL             HOOVER                  33.38N 86.82W
04/11/2008  E1.75 INCH       JEFFERSON          AL   AMATEUR RADIO

0426 PM     HAIL             HOOVER                  33.38N 86.82W
04/11/2008  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            CORRECTED

0423 PM     TORNADO          3 W HUEYTOWN            33.44N 87.05W
04/11/2008                   JEFFERSON          AL   PUBLIC

            UNCONFIRMED, TAYLORS FAIRY ROAD UPDATED 1742, DISTANCE
            OBSERVANCE OF TREE TOP DAMAGE OCCURRENCE.

0416 PM     TSTM WND GST     GADSDEN                 34.01N 86.01W
04/11/2008  E86.00 MPH       ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN, USDA BLDG. TREE DOWN ON
            HOME.WINDS RECORDED AT EOC.

0415 PM     TSTM WND DMG     GADSDEN                 34.01N 86.01W
04/11/2008                   ETOWAH             AL   TRAINED SPOTTER

            AL 77 AND BROOK AVE TREES UPROOTED AND CARS BLOWN INTO
            FENCE.

0353 PM     TORNADO          CORDOVA                 33.76N 87.19W
04/11/2008                   WALKER             AL   LAW ENFORCEMENT

            ON THE GROUND NOW, UNCONFIRMED...CORRECTED

0350 PM     HAIL             SAMANTHA                33.41N 87.58W
04/11/2008  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            IN PROGRESS

0345 PM     TSTM WND DMG     PINEY WOODS             33.82N 85.43W
04/11/2008                   CLEBURNE           AL   EMERGENCY MNGR

            HEAVY BARN DAMAGE

0335 PM     HAIL             N SAMANTHA              33.41N 87.58W
04/11/2008  E0.88 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            PRUIT LOOP ROAD, HWY 171

0330 PM     HAIL             8 S JASPER              33.74N 87.27W
04/11/2008  E0.75 INCH       WALKER             AL   PUBLIC

0330 PM     LIGHTNING        PARRISH                 33.73N 87.28W
04/11/2008                   WALKER             AL   EMERGENCY MNGR

            STRUCTURE FIRE DUE TO LIGHTNING

0322 PM     HAIL             5 S GREENSBORO          32.63N 87.59W
04/11/2008  E0.50 INCH       HALE               AL   EMERGENCY MNGR

0318 PM     HAIL             N CURRY                 33.95N 87.21W
04/11/2008  E0.88 INCH       WALKER             AL   TRAINED SPOTTER

0258 PM     HAIL             2 NNE JASPER            33.88N 87.26W
04/11/2008  E2.75 INCH       WALKER             AL   AMATEUR RADIO

            NEAR CURRY

0235 PM     HAIL             3 N CARBON HILL         33.94N 87.53W
04/11/2008  E0.88 INCH       WALKER             AL   FIRE DEPT/RESCUE

            E70 WIND

0226 PM     HAIL             1 N CARBON HILL         33.91N 87.53W
04/11/2008  E0.88 INCH       WALKER             AL   FIRE DEPT/RESCUE

            E70 MPH WIND...CORRECTED FOR SOURCE AND TIME.

0226 PM     FUNNEL CLOUD     1 N CARBON HILL         33.91N 87.53W
04/11/2008                   WALKER             AL   FIRE DEPT/RESCUE

            BETWEEN NAVUOO AND CARBON HILL

0150 PM     TSTM WND DMG     1 S HAMILTON            34.13N 87.98W
04/11/2008                   MARION             AL   EMERGENCY MNGR

            AT AIRPORT...COR...WIND NOT HAIL

0149 PM     HAIL             1 N VERNON              33.77N 88.11W
04/11/2008  E0.75 INCH       LAMAR              AL   EMERGENCY MNGR

            NEAR AIRPORT

0115 PM     TSTM WND DMG     5 W SULLIGENT           33.89N 88.22W
04/11/2008                   LAMAR              AL   EMERGENCY MNGR

            ON AL/MS STATE LINE TREES DOWN.

0100 PM     TSTM WND DMG     3 S DOUBLE SPRINGS      34.10N 87.40W
04/11/2008                   WINSTON            AL   STORM CHASER

            TREES DOWN HWY 195

&&

10.5
Special weather statement, Apr 11, 9:54 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CDT FRI APR 11 2008

ALZ041-042-120345-
AUTAUGA-LOWNDES-
954 PM CDT FRI APR 11 2008

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA AND LOWNDES COUNTIES UNTIL
1045 PM CDT...

AT 950 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR SELMONT...WEST SELMONT...MOVING EAST AT 45 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROBERT F. HENRY LOCK AND DAM.
  MULBERRY.
  AUTAUGAVILLE.
  VIDE JUNCTION.
  BOOTH.
  PRATTVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

16/JRA
Local storm report, Apr 12, 12:01 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1201 AM CDT SAT APR 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             MILLBROOK               32.49N 86.37W
04/11/2008  E0.88 INCH       ELMORE             AL   EMERGENCY MNGR

1035 PM     HAIL             WETUMPKA                32.54N 86.20W
04/11/2008  E0.25 INCH       ELMORE             AL   EMERGENCY MNGR

&&

MROSE
Local storm report, Apr 12, 2:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 AM CDT SAT APR 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     HAIL             2 W SYLACAUGA           33.18N 86.30W
04/12/2008  E0.25 INCH       TALLADEGA          AL   FIRE DEPT/RESCUE

&&

KLAWS
Local storm report, Apr 12, 2:04 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 AM CDT SAT APR 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     HAIL             SYLACAUGA               33.18N 86.26W
04/12/2008  E1.00 INCH       TALLADEGA          AL   LAW ENFORCEMENT

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:10 PM CDTTornado WarningBMXChilton, Coosa35 min
Apr 11, 7:15 PM CDTTornado WarningBMXClay, Randolph45 min
Apr 11, 8:18 PM CDTSevere Thunderstorm WarningBMXRandolph26 min
Apr 11, 10:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes27 min
Apr 11, 10:34 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery41 min
Apr 12, 1:29 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Apr 12, 1:40 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega35 min
Apr 12, 1:57 AM CDTSevere Thunderstorm WarningBMXTalladega11 min
Apr 12, 2:32 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega16 min
Apr 12, 5:00 AM CDTFreeze WatchBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more47 hr
Apr 12, 5:00 AM CDTFreeze WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more56 hr
Apr 12, 5:00 AM CDTLake Wind AdvisoryBMXBibb, Blount, Calhoun, Chambers, Cherokee, Chilton and 22 more13 hr
Apr 12, 6:57 PM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more25 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.